Alert archive / New York / Freezing Rain Advisories in 2015
Freezing Rain Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freezing rain advisory at Dec 29, 2015, 11:37 PM EST for Jefferson County, Lewis County, New York. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2015, 11:37 PM EST (04:37 UTC)
- Expired
- Dec 30, 2015, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS41 KBUF 300437 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1137 PM EST TUE DEC 29 2015 NYZ007-008-301245- /O.NEW.KBUF.ZR.Y.0002.151230T0437Z-151230T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1137 PM EST TUE DEC 29 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN PORTIONS. * TIMING...THROUGH WEDNESDAY MORNING. * ACCUMULATIONS...TRACE OF ICE. * IMPACTS...PATCHY FREEZING DRIZZLE WILL BRING LIGHT ADDITIONAL ICING OVERNIGHT...RESULTING IN SLIPPERY DRIVING CONDITIONS FOR THE WEDNESDAY MORNING COMMUTE. TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ APFFEL
3 follow-up statements
245 WWUS41 KBUF 300926 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 426 AM EST WED DEC 30 2015 NYZ007-008-301500- /O.CON.KBUF.ZR.Y.0002.000000T0000Z-151230T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 426 AM EST WED DEC 30 2015 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN PORTIONS. * TIMING...EXPECT OCCASIONAL LIGHT FREEZING RAIN AND FREEZING DRIZZLE TO PERSIST THROUGH LATE MORNING. TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING BY MID DAY WEDNESDAY... ENDING THE FREEZING RAIN THREAT. * ACCUMULATIONS...TRACE OF ICE. * IMPACTS...OCCASIONAL LIGHT FREEZING RAIN AND FREEZING DRIZZLE WILL BRING SOME LIGHT ICE ACCUMULATIONS THROUGH LATE THIS MORNING. ANY UNTREATED OR ELEVATED SURFACES ARE ESPECIALLY SUSCEPTIBLE TO ICING... WHICH CAN MAKE FOR SLICK TRAVEL CONDITIONS. USE CAUTION AND ALLOW EXTRA TIME IF TRAVELING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT...BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ CHURCH
737 WWUS41 KBUF 301425 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 925 AM EST WED DEC 30 2015 NYZ007-008-301700- /O.EXT.KBUF.ZR.Y.0002.000000T0000Z-151230T1700Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 925 AM EST WED DEC 30 2015 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * LOCATIONS...JEFFERSON AND LEWIS COUNTIES...ESPECIALLY NORTHERN PORTIONS. * TIMING...THROUGH LATE THIS MORNING. * ACCUMULATIONS...A GLAZE OF LESS THAN A TENTH OF AN INCH. * IMPACTS...OCCASIONAL LIGHT FREEZING RAIN AND FREEZING DRIZZLE WILL BRING SOME LIGHT ICE ACCUMULATIONS THROUGH LATE THIS MORNING. ANY UNTREATED OR ELEVATED SURFACES ARE ESPECIALLY SUSCEPTIBLE TO ICING...WHICH CAN MAKE FOR SLICK TRAVEL CONDITIONS. USE CAUTION AND ALLOW EXTRA TIME IF TRAVELING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT...BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$
165 WWUS41 KBUF 301645 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1145 AM EST WED DEC 30 2015 NYZ007-008-301745- /O.EXP.KBUF.ZR.Y.0002.000000T0000Z-151230T1700Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1145 AM EST WED DEC 30 2015 ...FREEZING RAIN ADVISORY WILL EXPIRE AT NOON EST TODAY... SOUTHERLY WINDS HAVE BROUGHT WARMER AIR TO THE REGION...ABOVE FREEZING TEMPERATURES HAVE ENDED THE NEED FOR A FREEZING RAIN ADVISORY. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Dec 29, 10:02 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Dec 29, 10:02 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1002 PM EST TUE DEC 29 2015 .SYNOPSIS... SURFACE LOW PRESSURE NORTH OF LAKE ONTARIO WILL SLOWLY WEAKEN AS A COASTAL LOW STRENGTHENS AND MOVES OUT TO SEA. THIS WILL KEEP CLOUDS AND MILDER AIR ACROSS THE REGION TONIGHT AND WEDNESDAY. COLDER AIR WILL ARRIVE LATER IN THE WEEK BRINGING A RETURN OF LAKE EFFECT SNOWS WITH MUCH COLDER TEMPERATURES POSSIBLE BY THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... A FRONTAL BOUNDARY REMAINS STALLED NEAR THE NORTH SHORES OF LAKE ONTARIO THIS EVENING. THIS BOUNDARY IS FORECAST TO VERY SLOWLY LIFT NORTHWARD OVERNIGHT...BUT RADAR TRENDS SHOW PRECIPITATION LIFTING NORTHEAST OF THE CWA. BASED ON THIS WE WILL ALLOW THE ADVISORY TO EXPIRE. AREAS NORTH OF THE FRONT ARE LIKELY TO BE DRY FOR THE REMAINDER OF THE NIGHT...HOWEVER SOME GUIDANCE HINTS AT THE POSSIBILITY PATCHY DRIZZLE OR FREEZING DRIZZLE LATE TONIGHT OR EARLY WEDNESDAY MORNING. ELSEWHERE...DRIZZLE AND LIGHT RAIN SHOWERS HAVE DEVELOPED NORTHEAST OF LAKE ERIE ACROSS THE NIAGARA FRONTIER. THIS IS AREA IS PROBABLY BEING ENHANCED BY LIMITED LAKE INSTABILITY AND UPSLOPING. THE 00Z BUF SOUNDING AND NAM BUFKIT SOUNDING FORECASTS SHOW MOISTURE AND LIFT IS QUITE SHALLOW WITH CLOUD TOPS MARGINALLY COLD ENOUGH TO SUPPORT DENDRITIC SNOW GROWTH. AS A RESULT...MOST OF THIS SHOULD FALL AS DRIZZLE...HOWEVER BETTER LIFT IN THE CONVERGENCE WILL SUPPORT A FEW STEADIER SHOWERS AS WELL. EITHER WAY...AMOUNTS WILL BE VERY LIGHT DESPITE THE FAIRLY PERSISTENT PRECIPITATION. HIGH RESOLUTION GUIDANCE PICKED UP ON THIS...BUT WAS GENERALLY UNDERDONE THROUGH LATE EVENING. THE RGEM HAD THE BEST HANDLE ON THIS...WITH THE GREATEST QPF AND BEST PLACEMENT OF THE BAND. BASED ON THIS...EXPECT THIS PRECIPITATION TO TAPER OFF AS THE BAND LIFTS NORTHWARD LATE TONIGHT. LOW TEMPERATURES WILL DROP BACK INTO THE LOWER TO MID 30S TONIGHT WITH A FEW AREAS...ESPECIALLY EAST OF LAKE ONTARIO...DROPPING TO OR BELOW FREEZING. THERE WILL ALSO BE SOME NEAR FREEZING TEMPERATURES ACROSS THE COOLER VALLEYS OF THE SOUTHERN TIER...HOWEVER THERE SHOULD NOT BE ANY PRECIPITATION ACROSS THE SOUTHERN TIER. THE REGION OF LOW PRESSURE OVER SOUTHERN ONTARIO WILL SLOWLY FILL AND WEAKEN AS A COASTAL LOW FORMS EAST OF NEW ENGLAND AND MOVES QUICKLY EASTWARD OUT TO SEA. THE WARM FRONTAL BOUNDARY BETWEEN THE TWO REGIONS OF LOW PRESSURE WILL STALL AS A STATIONARY FROM ACROSS THE SAINT LAWRENCE VALLEY AND THE NORTHERN ADIRONDACKS. A RETURN FLOW OF MOISTURE WILL BRING A RENEWED CHANCE OF SHOWERS TO THE SOUTHERN TIER ON WEDNESDAY AFTERNOON. HIGH TEMPERATURES WILL RANGE FROM THE MID 30S EAST OF LAKE ONTARIO TO THE LOWER 40S ACROSS WESTERN NEW YORK. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... A FEW RAIN SHOWERS MAY ACCOMPANY A COLD FRONT PUSHING THROUGH THE REGION WEDNESDAY NIGHT. COLDER AIR MOVING IN BEHIND THE FRONT WEDNESDAY NIGHT MAY DEVELOP A WEAK BAND OF LAKE EFFECT SNOW OR SNOW/RAIN MIX AS THE COLD AIR DEEPENS OVER THE GREAT LAKES. THURSDAY INTO FRIDAY...LAKE EFFECT SNOW WILL DEVELOP FOR MAINLY FAVORED 260 TO 270 WIND FLOW AREAS. THE BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WOULD BE THURSDAY NIGHT INTO EARLY FRIDAY ACROSS THE TUG HILL PLATEAU AND WESTERN SOUTHERN TIER AS A WEAK SHORTWAVE MOVES ACROSS THE AREA WITH 850 MB TEMPERATURES NEARING MINUS 12C. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LAKE EFFECT SNOW WILL CONTINUE INTO THE WEEKEND AS A SERIES OF SHORTWAVES TRACK ACROSS THE LOWER GREAT LAKES AND 850MB TEMPS HOVER BETWEEN MINUS 10C AND MINUS 12C. LAKE EFFECT SNOW EAST OF LAKES ERIE AND ONTARIO SATURDAY WILL WEAKEN FOR ABOUT A 6 TO 12 HOUR PERIOD LATE SATURDAY AFTERNOON AND EVENING AHEAD OF A SHORTWAVE MOVING THROUGH THE EASTERN GREAT LAKES. LAKE EFFECT SNOW WILL INCREASE SATURDAY NIGHT IN A WEST TO NORTHWEST FLOW. AREAS EAST AND SOUTHEAST OF BOTH LAKES SATURDAY NIGHT INTO SUNDAY MAY RECEIVE ADDITIONAL MODERATE SNOW AMOUNTS. THE ARCTIC AIRMASS WILL RETREAT EASTWARD INTO NEW ENGLAND ON MONDAY AS A RIDGE BUILDS IN FROM THE MIDWEST. WITH THE RIDGE OVER THE NORTHEAST ON TUESDAY...HIGH TEMPERATURES ON TUESDAY WILL MODERATE TO AROUND 40F. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... BUF/IAG/ROC...A BRIEF UPTICK IN SW WINDS HELPED LIFT CIGS LATE THIS AFTERNOON AND EARLY EVENING...BUT THIS IMPROVEMENT SHOULD BE SHORT-LIVED WITH WINDS EXPECTED TO DIMINISH THIS EVENING. SHALLOW LOW MOISTURE SHOULD RESULT IN MAINLY MVFR CIGS FOR MOST OF THE NIGHT AT THESE LOCATIONS...WITH BRIEF PERIODS OF IFR CONDITIONS POSSIBLE IN DEEPER MOISTURE AND PATCHY DRIZZLE. EXPECT BKN MVFR CIGS TO LAST DURING THE DAY WEDNESDAY. JHW...EXPECT LOW MOISTURE TO REMAIN TRAPPED IN BOUNDARY LAYER UNTIL WINDS SHIFT TO THE SSW LATE TONIGHT AND EARLY WEDNESDAY MORNING. THIS SHOULD RESULT IN IFR CONDITIONS FOR THE NIGHT...IMPROVING TO MVFR WEDNESDAY. ART...A FRONT WILL REMAIN JUST SOUTH OF THE TERMINAL WITH SHALLOW MOISTURE TRAPPED JUST NORTH OF THE BOUNDARY. THIS SHOULD MAINTAIN IFR OR LOWER CONDITIONS FOR MOST OF THE NIGHT...WITH A MODEST IMPROVEMENT TO MVFR EXPECTED EARLY WEDNESDAY WHEN THE FRONT FINALLY LIFTS NORTH. OUTLOOK... WEDNESDAY NIGHT...MAINLY MVFR. AN CHANCE OF SHOWERS. THURSDAY THROUGH SUNDAY...MVFR/IFR WITH A CHANCE OF SNOW SHOWERS AND LAKE EFFECT SNOW EAST OF THE LAKES. && .MARINE... WEAKENING PRESSURE GRADIENT ACROSS THE LAKE ONTARIO BASIN WILL ALLOW LESS WIND AND WAVES TONIGHT AND WEDNESDAY. THE PRESSURE GRADIENT WILL REMAIN STRONG ENOUGH TO CREATE SMALL CRAFT ADVISORY CONDITIONS ON LAKE ERIE FOR TONIGHT...WITH A WEAKENING PRESSURE GRADIENT AND LESS WIND AND WAVES ON WEDNESDAY AND WEDNESDAY NIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR LEZ040-041. && SYNOPSIS...WCH NEAR TERM...APFFEL/WCH SHORT TERM...FRANKLIN LONG TERM...FRANKLIN AVIATION...APFFEL MARINE...APFFEL/WCH
Hazardous weather outlook, Dec 29, 11:37 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1137 PM EST TUE DEC 29 2015 LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-310445- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1137 PM EST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-310445- JEFFERSON-LEWIS- 1137 PM EST TUE DEC 29 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-010>014-019>021-085-310445- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 1137 PM EST TUE DEC 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 6:46 AM EST | Small Craft Advisory | BUF | 6 days | |
| Dec 30, 12:16 PM EST | Lake Effect Snow Watch | BUF | Jefferson, Lewis, Oswego | 15 hr |
| Dec 30, 12:16 PM EST | Lake Effect Snow Advisory | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 63 hr |
Nearby
Freezing Rain Advisories in New York, 2015Every freezing rain advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.